Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 396903, 21 pages
http://dx.doi.org/10.1155/2013/396903
Research Article

LMI Approach to Exponential Stability and Almost Sure Exponential Stability for Stochastic Fuzzy Markovian-Jumping Cohen-Grossberg Neural Networks with Nonlinear -Laplace Diffusion

1Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2School of Science Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China
3College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 3 February 2013; Accepted 23 March 2013

Academic Editor: Qiankun Song

Copyright © 2013 Ruofeng Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruofeng Rao, Xiongrui Wang, Shouming Zhong, and Zhilin Pu, “LMI Approach to Exponential Stability and Almost Sure Exponential Stability for Stochastic Fuzzy Markovian-Jumping Cohen-Grossberg Neural Networks with Nonlinear -Laplace Diffusion,” Journal of Applied Mathematics, vol. 2013, Article ID 396903, 21 pages, 2013. https://doi.org/10.1155/2013/396903.